Աստղաֆիզիկա =Астрофизика =Astrophysics

Статистический подход к проблеме кратности рассеянных звездных скоплений

Рожавский, Ф. Г. and Кузьмина, В. А. and Василевский, А. Е. (1976) Статистический подход к проблеме кратности рассеянных звездных скоплений. Աստղաֆիզիկա, 12 (2). pp. 331-338.

[img]
Preview
PDF
Download (449Kb) | Preview
    Item Type: Article
    Additional Information: The statistical way to the problem of multiplicity of stellar open clusters.
    Uncontrolled Keywords: Rozhavskij F. G., Kuzmina V. A., Vasilevskij A. E.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 23 Sep 2013 14:09
    Last Modified: 23 Sep 2013 14:09
    URI: http://astro.asj-oa.am/id/eprint/3459

    Actions (login required)

    View Item